Uniqueness of positive periodic solutions with some peaks

Abstract : This work deals with the semi linear equation −Δu+u−up=0 in $\R^N$, 2≤p
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00905821
Contributor : Anne Beaulieu <>
Submitted on : Monday, November 18, 2013 - 4:56:55 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:03 PM

Identifiers

  • HAL Id : hal-00905821, version 1

Citation

Genevieve Allain, Anne Beaulieu. Uniqueness of positive periodic solutions with some peaks. Advances in Differential Equations, Khayyam Publishing, 2014, 19 (1-2), pp.51-86. ⟨hal-00905821⟩

Share

Metrics

Record views

180